My daughter tasted lizol accidentally, she has a bottle and the cap in both the hands and she had pored little amount in the bottle..Me and my husband are still not sure if she drank it!!. We took her to the doctor immediately, he checked her and said it doesn't seem like she drank it. If she would have, then she would have cried because of throat burn, stomach pain, or she would have vomited. He still asked us to take her to the Hospital, and it was almost an hr after the incident we reached the hospital, even there the Doctor said the same, she looks normal. No throat burn, no vomiting, no stomach pain, no excessive saliva. She is able to gulp water and also eat food. He prescribed SUCRAFIL syrup. And asked us to observe her for 24hrs, if she complains about stomach pain, heart burn, or she suffers from diarrhoea, then we should take her to the hospital immediately. Should I be calm and watch her or should I be worried about this? Please let me know.